Interferon can cause that, i knew it was a problem so i tried to count to 10 before reacting.
Even though it's really the interferon that causes it, put riba rage into the search feature for the forum and see the 10000000s of responses. Unfortunately quite common.
Yes, indeed, that's the way we are under treatment.
I've been called sarcastic and condescending recently.
And I've had to do damage control with some friends and relations, 'I'm so sorry, the medication I'm taking makes me impossible."
Here's my trick; Start chanting, early in the morning "be nice, be nice, be nice," Don't stop until you go to sleep at night.
Of course this doesn't work because I can't stay focused that long.
Just be aware the meds are affecting you, avoid confrontation, and don't hesitate to apologize.
Remember, it won't last and you will become human again. I promise.
i was getting that way too....i made sure i told all the folks close to me to understand i was on tx and would be that way....its so funny after you stop how fast that sx goes away...txs tough hang in there....good luck...billy
I'm usually very tolerant to most situations. I was in a pissy mood today and after listening to Christmas music from the office next to mine for over an hour, I finally put an end to it. Bah humbug. lol
It IS the interferon and you might notice some days are worse than others depending on the level of stress, shot day, how many chocolate kisses you've eaten, etc, etc.
I remember taking my rage out on the specialty pharmacy people at Aetna. They actually put up with me, I was brutal, it felt good. Otherwise I really have to keep myself in check, because most people annoy me, I have no patience, and had very little even before treatment. Is it the interferon or the riba as the main culprit? I found antidepressants helped but I stopped them when I was an anemic mess earlier in treatment.